# SDR DALA2018030601408

- Difficulty date: March 5, 2018
- Submitted: March 6, 2018
- Operation: Air carrier
- Aircraft: N698DL
- Make and model: Boeing 757232
- Aircraft serial: 29911
- Aircraft time: 62,724 hours, 23,548 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Broken
- Location: Bs 395
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STABILIZER STRAP BROKEN UNDER MAIN CABIN FLOOR BS 395, LBL 25. REMOVED THE STABILIZER STRAP IAW SRM 51-40-02.  REPAIRED AND REINSTALLED THE STRAP IAW  SRM 53-00-51, REPAIR 13.
